Downloads: 256

Files in This Item:
File Description SizeFormat 
01261942.pdf152.39 kBAdobe PDFView/Open
Title: Optimal wavelet expansion via sampled-data control theory
Authors: Kashima, Kenji  kyouindb  KAKEN_id  orcid https://orcid.org/0000-0002-2963-2584 (unconfirmed)
Yamamoto, Yutaka  KAKEN_id
Nagahara, Masaaki  KAKEN_id
Issue Date: Feb-2004
Publisher: IEEE-INST ELECTRICAL ELECTRONICS ENGINEERS INC
Journal title: IEEE SIGNAL PROCESSING LETTERS
Volume: 11
Issue: 2
Start page: 79
End page: 82
Rights: (c)2004 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE.
URI: http://hdl.handle.net/2433/50278
DOI(Published Version): 10.1109/LSP.2003.821664
Appears in Collections:Journal Articles

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.